# SDR SWAA2016011948144

- Difficulty date: January 3, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6943586
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BRACKET, COMMON TO UPPER SPAR CHORD CRACKED, AT RSS 235.  REPAIRED CHORD IAW DWG & EA.
